# SDR GTIA012135

- Difficulty date: November 7, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT INBOARD FLOORBOARD NR 3 FROM STA Y314 TO STA Y329 HAS BROKEN EDGE (FWD ONE) AND STIFFENERS CRACKED.  FORMED DOUBLER FOR RIGHT INBOARD FLOORBOARD.  STOP DRILLED CRACKS, ROUNDED OUT CRACK IN STIFFENER.  INSTALLED FORMED DOUBLER IAW DC9 IAW SRM 51-30-2.  (M)
